Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12477
Title: Cosmic censorship in two-dimensional gravity
Author: Russo, J. G. (Jorge Guillermo)
Susskind, Leonard
Thorlacius, Lárus
Keywords: Relativitat general (Física)
Gravitació
Forats negres (Astronomia)
General relativity (Physics)
Gravaitation
Black holes (Astronomy)
Issue Date: 1993
Publisher: The American Physical Society
Abstract: A weak version of the cosmic censorship hypothesis is implemented as a set of boundary conditions on exact semiclassical solutions of two-dimensional dilaton gravity. These boundary conditions reflect low-energy matter from the strong coupling region and they also serve to stabilize the vacuum of the theory against decay into negative energy states. Information about low-energy incoming matter can be recovered in the final state but at high energy black holes are formed and inevitably lead to information loss at the semiclassical level.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.47.533
It is part of: Physical Review D, 1993, vol. 47, núm. 2, p. 533-539
URI: http://hdl.handle.net/2445/12477
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
512126.pdf1.2 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.